M-regularity and the fourier-mukai transform

Giuseppe Pareschi*, Mihnea Popa

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

13 Scopus citations


This is a survey of M-regularity and its applications, expanding on lectures given by the second author at the Seattle conference, in August 2005, and at the Luminy workshop "Géométrie Algébrique Complexe", in October 2005.

Original languageEnglish (US)
Pages (from-to)587-611
Number of pages25
JournalPure and Applied Mathematics Quarterly
Issue number3 PART 2
StatePublished - 2008

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'M-regularity and the fourier-mukai transform'. Together they form a unique fingerprint.

Cite this